MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC ICONIX KNOTLESS; FIXATION DEVICE

RIVERPOINT MEDICAL LLC ICONIX KNOTLESS; FIXATION DEVICE
Model Number 3911-714-520
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "pilot hole made with 1.8mm steinmann pin.Implant successfully inserted but upon attempted set/deployment of the anchor, it pulled out.No portion of the implant remained in the patient.Subsequently, a cinch lock ss (b)(6) anchor was able to be utilized.".
 
Additional Manufacturer Narrative
The device was discarded and therefore was not returned.A review of the device history record was performed and all product met requirements prior to release.Investigation is still ongoing.No cause for the event has been established at this time.This report and use of categorical definitions required by fda 3500a does not constitute an admission by river point medical or its employees that river point medical or its employees have caused or contributed to the event described in this report.River point medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to river point medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Additional Manufacturer Narrative
The device was discarded and therefore was not returned.A review of the device history record was performed and all product met requirements prior to release.Investigation determined that the instructions for use needed more clarity.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
ICONIX KNOTLESS
Common Device Name
FIXATION DEVICE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key17935693
Report Number3006981798-2023-00067
Device Sequence Number15041052
Product Code MBI
UDI-Device Identifier00840277402172
UDI-Public00840277402172
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K231278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Remedial Action Relabeling
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number3911-714-520
Device Lot Number23080433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
300698179810/25/2023001C
Patient Sequence Number1
Patient SexUnknown